# SDR DALA2025100907363

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FLOOR SUPPORT +Y254 LOCATED FROM FR12 TO FR14 AT FWD GALLEY AREA.   REPLACED FLOOR SUPPORT Y254 AND FASTENERS LOCATED FROM FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72- 11. (1241778).
